The Mirena Crash

Contraceptives

“The Mirena Crash” is one of the reasons that women are reluctant to have their coils removed.

When synthetic hormones are removed, it makes sense that there is going to be some disruption in the body as it tries to re-calibrate itself after 5 or 10 years of suppression.

The symptoms are

Extreme mood swings
Anxiety
Depression (sometimes very serious)
Fatigue
Breast tenderness
Nausea
Sleep issues
Changes in appetite
Trouble concentrating
Sweats

They can last from days to months. In some cases, longer.

But rest assured, this does not happen when you start a homeopathic contraceptive detox as soon as the coil has been removed.

In fact, you’ll also notice an improvement in symptoms, that caused you have it implanted in the first place.

Heavy periods
Painful periods
Prolonged periods
Anemia
Fibroids

If you would like to know more, get in touch

0 Comments

Submit a Comment

Your email address will not be published. Required fields are marked *

You might also like

Am I pregnant or am I peri-menopausal?

Am I pregnant or am I peri-menopausal?

I had to take a pregnancy test at Christmas...yip indeedy. I skipped my first period - I'm 46 and a half (a big half), it was going to happen sooner or later. And I was happy about that. Even though I felt a bit bloated and a bit PMSey...new word there. But I'm at the...

Sign Up For Your Free Menstrual Tracking Chart

Join my mailing list to receive the latest news and updates.

You have Successfully Subscribed!